| Model Number |
02.07.0036RP |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023: lot 2000634: 330 items manufactured and released on (b)(6) 2020.Expiration date: 2025-02-15.No anomalies found related to the problem.To date, 320 items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 2 years 7 months after the primary, revision surgery due to patellar implant subluxation.Widening of the patellar tendon possibly following progressive tearing of the internal parapatellar athrotomy.No loosening of the implants, no infection, no trauma.The surgeon revised successfully the patella implant (same size).